# SDR SWAA2023072570884

- Difficulty date: June 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 51,742 hours, 31,145 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEADING EDGE RIB LE STAB. 105.26 LT HORIZONTAL STABILIZER 2023-409506<[01] REPLACED RIB LOCATED ON LEADING EDGE STA 105.26 LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; DWG 186A1001 SHEET 19 REV -. AND DWG 186A1304 SHEET 1 REV -. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED RIB LOCATED ON LEADING EDGE STA 105.26 LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02; DWG 186A1001 SHEET 19 REV -. AND DWG 186A1304 SHEET 1 REV -.  SEE INDIVIDUAL SIGNS-OFF BELOW. RII
